# SDR IPXA2025080537837

- Difficulty date: July 9, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 28,457 hours, 17,213 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 2210081217
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT: STR-ZONE 400-#1 PYLON-INSIDE 475AL O/B SIDE 7TH FRAME FROM FWD SIDE-LOWER PART OF FRAME BROKEN ANGLE-109-VWV-91195430.FAB BROKEN ANGLE LOCATED AND DRILLED IAW A300-600 SRM.APPLIED TREATED AND PRIMER TO NEW ANGLE WITH P/N#ALODINE1132 BTCH#4381945 QTY: 1EA P/N#02-013-8 BTCH#4331971 CUP: CCAS1M3 QTY: 0.10 OZ. REMOVED BROKEN ANGLE FROM #1 PYLON-INSIDE 475AL O/B SIDE 7TH FRAME FWD SIDE-LOWER IAW A300-600 SRM 51-40-21.INSTALLED NEW ANGLE ON 1 PYLON-INSIDE 475AL O/B SIDE 7TH FRAME FROM FWD SIDE-LOWER WITH P/N#CR3523-6-6 BTCH#4266798 QTY: 2 EA. P/N#CR3523-6-04 BTCH#4226398 QTY: 2 EA
